Free Delivery Over £30
Discreet Delivery Always
Regulated Pharmacy
  • Home
  • Ibuleve Ibuprofen Gel - 30g
  • Ibuleve Ibuprofen Gel - 30g
Ibuleve Ibuprofen Gel 30g_31

Ibuleve Ibuprofen Gel - 30g

Availability: In stock

£3.91 RRP £5.72
add to basket
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • Contains 30g tube of Ibuleve gel.
  • Ideal for those with painful aching muscles.
  • Anti-inflammatory pain relief.
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£3.91 RRP £5.72
Warning Maximum Product Quantity of 3

Ibuleve Ibuprofen Gel - 30g

£3.91

What is Ibuleve gel?

Ibuleve gel is an anti-inflammatory pain-relieving gel, which uses ibuprofen to relieve aches and pains throughout the body. It’s absorbed into the skin quickly, working to relieve muscular pain wherever you need it most.

 

What can this gel be used for?

Ibuleve gel can be used to soothe many different kinds of aches and pains all over the body. The most popular uses for this product include relief from:

  • Muscle pain
  • Backache
  • Rheumatic pain
  • Sprains and strains
  • Sports injuries
  • Pain caused by non-serious arthritic conditions
  • Throbbing or stabbing pain around a nerve, or neuralgia

 

How will this product relieve my pain?

Ibuleve gel contains the active ingredient ibuprofen, which is classed as a Non-Steroidal Anti-Inflammatory Drug, or NSAIDs. It works to reduce swelling in the affected area, being absorbed into your skin to ease pain wherever you need relief.

 

How to use Ibuleve gel.

Use Ibuleve gel up to three times a day, or as recommended by your doctor or Chemist 4 U pharmacist. Apply a thin layer of the gel all over the affected area, massaging gently until it is absorbed. Wash your hands after using this product, unless you are treating your hands. Continue to use this product until your condition gets better.

 

When should Ibuleve gel not be used?

Ibuleve gel is not suitable for use by those under the age of 12. Do not use this product if you are allergic to any of the listed ingredient. Do not apply to broken or irritated skin.  For external use only, keep away from eyes, nose, and mouth. Speak to your doctor or Chemist 4 U pharmacist before using Ibuleve gel if you are using any of the following medications:

  • Blood pressure lowering drugs.
  • Medicines that prevent blood clotting (anticoagulants).
  • Aspirin or any other NSAIDs.
  • Any other medications, including medicine obtained without a prescription.

 

Does this product have side effects?

Like all medications, Ibuleve gel can have side effects, although not everyone will get them. These side effects include:

  • Mild skin rashes, itching or irritation where gel has been applied.
  • Allergic reactions, particularly in those who have a history of asthma or allergies.
  • Kidney problems, particularly in those with a history of kidney disease.
  • Problems with the digestive system, particularly in those who have a history digestive issues such as stomach ulcers.

If you experience these or any other side effects while using Ibuleve gel, stop use immediately and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important information.

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Written on: 08/06/2018

Next review: 07/06/2020

Written by: LH


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.